CureZone   Log On   Join
help!!!
 

Original Dr. Hulda Clark
Hulda Clark Cleanses



J.Crow’s® Lugol’s Iodine
Free S&H.Restore lost reserves.J.CROW’S®Lugol’s Iodine Solut...


More
sickoffeelingsick Views: 1,720
Published: 13 years ago
 

help!!!


I am almost 7 weeks post removal. Yesterday and today i feel like going crazy!!! all i want to do is cry! for 1 thing, my hair loss is getting worse!!!!! i started BC pills the same day i had mirena removed. i have been bleeding for the 7 weeks so my dr. changed my pills which i won't start until next weekend. between the bleeding and the hair loss, i feel like running away!! what can i do for my hair??
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.723 sec, (1)